# SDR AALA202102039011

- Difficulty date: January 29, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 16,167 hours, 6,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE L2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP WITH NEW IAW AMM 33-51-04, OPS CHECK GOOD.
